MAUDE Adverse Event Report: SEASPINE, INC SHORELINE; INSERTER, STRAIGHT

SEASPINE, INC SHORELINE; INSERTER, STRAIGHT
Model Number 86-0012
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of labeling: possible adverse events: bending, disassembly or fracture of implant and components.Intraoperative warnings: breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.
 
Event or Problem Description
On (b)(6) 2021, surgeon used a shoreline inserter (86-0012) to implant a waveform c implant.During the procedure, it was observed that the distal tip of the shoreline inserter had snapped off and the fragment remained in the interbody.The surgery was noted to have completed with no complications.It is unknown if all fragments were removed and accounted for.Unknown if fragments were removed and accounted for.

Brand Name
SHORELINE
Common Device Name
INSERTER, STRAIGHT
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
Manufacturer Contact
joseph bautista
5770 armada drive
carlsbad, CA 92008
MDR Report Key13015625
Report Number3012120772-2021-00088
Device Sequence Number17425016
Product Code OVE
UDI-Device Identifier10889981162696
UDI-Public10889981162696
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210497
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number86-0012
Device Catalogue Number86-0012
Device Lot NumberBT059045B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2021
Initial Report FDA Received Date12/16/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVEFORM C
Patient SexUnknown